# SDR DL757060956

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 63,233 hours, 29,871 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE KEEL BEAM CHORD BETWEEN FS 660 AND FS 680, S-28R.  THE CORROSION WAS REMOVED AND A BOEING APPROVED REPAIR INSTALLED PER 456557-14
